# SDR USAA040123

- Difficulty date: April 10, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Part time: 15,683 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND WEB CORRODED 1.5 INCHES BY 1.5 INCH BY .005 INCH AREA, BETWEEN FRAME 69 AND FRAME 70 BL Y1292.  REMOVED AND REPLACED WEB PER SRM 53-41-17, 51-74-00, 51-42-11, 51-72-11.  (M)
